# SDR DALA2015120207336

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5700 · Wing Structure
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSINK AREAS OF FUEL ACESS PANEL 620CT.   FOUND TO BE OUT OF LIMITS.  REPLACED FUEL ACCESS PANEL IAW SRM 57-00-04.
